# SDR USAABB07083

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 71,565 hours, 31,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2012
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS IN MID TO AFT CABIN AREA COMING ON INTERMITTENTLY.  REPLACED THE M732 AND M733 POWER PACKS.  NO FURTHER FAULTS.
